# SDR SWAA2021110319934

- Difficulty date: September 18, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 67,300 hours, 39,722 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Mount
- Condition: Corroded
- Location: Tail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DORSAL FIN AFT RIGHT MOUNT HAS CORROSION ON FASTENERS.  REMOVED AND REPLACED FASTENERS AT DORSAL FIN AFT RIGHT MOUNT REF B-737-700 SRM-51-40-02-0G-0.
